RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sakach, A A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:38
Abstract pages:195
Full texts:63

http://www.mathnet.ru/eng/person26610
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/288556

Publications in Math-Net.Ru
1989
1. A. A. Bovdi, A. A. Sakach, “Unitary subgroup of the multiplicative group of a modular group algebra of a finite abelian $p$-group”, Mat. Zametki, 45:6 (1989),  23–29  mathnet  mathscinet  zmath; Math. Notes, 45:6 (1989), 445–450  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020